# SDR C2X2008F00022

- Difficulty date: September 2, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINT THE EMERGENCY EXIT SIGN ON AFT GALLEY WALL WAS FOUND INOPERATIVE. MAINT INSPECTED AND REPLACED THE NR 2 INVERTER. OPERATIONAL CHECKS WERE GOOD. (K)
